What Should I Do-pg112376781218

0 Replies
KK - August 11

i am on the combined pill and have been for about 3-4yrs, ive never really had any problems, apart from when i 1st started taking it and had a few teething problems, but last month i came on about a week and a half into my packet, i went to the doctor and he said its nothing to worry about and that he thinks that the people that manufacter them sometimes dont put enough hormone into some of the pills, so its like missing a pill, but he said carry on as normal, even though it was much heavier than usual. I finished my pack and then had my 7day pill free week and came on again but not like i have done for the last few years, there was hardly anything! Im worried because lately i have had a pain in my side and lower stomach, felt really bloated and competely exhausted, and occasionaly nauseous, do u think i should have anything to worry about? Or is my mind just playing games with me?!

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?